EconPapers    
Economics at your fingertips  
 

A Short Note on Nonlocal Transformations and First Integrals for Certain Nonlinear Oscillator Equations

Emrullah Yaşar

Abstract and Applied Analysis, 2013, vol. 2013, 1-3

Abstract:

This short note presents a simple and effective application of the generalized Sundman transformations and the Jacobi last multiplier approach for two nonlinear oscillator equations. We reobtain the first integrals with this method very easily. In addition, we also compute the Sundman symmetries and Lagrangians.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/702382.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/702382.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:702382

DOI: 10.1155/2013/702382

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:702382